Home » Frequently asked Questions on Health » Does Zyrtec cause drowsiness in children?

Does Zyrtec cause drowsiness in children?

Q: My 20 months old daughter gets recurring cold and cough. The cold has subsided to an extent, but she coughs a lot, especially at night. The doctor has said it maybe due to an allergy and has prescribed Zyrtec 1.5 ml, once daily, and Aironyl 2.5 ml thrice daily. Is it safe to give her these medicines? Or should I rely on home remedies like ginger and honey. I have heard that Zyrtec causes drowsiness. Is it true?

A:Syrup zyrtec certainly produces drowsiness and it can be avoided. You can give some home remedies particularly honey. Please see that she takes a lot of fluids also like water, soup, milk, juices, which are not kept in fridge and not cold to touch.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------